# SDR 9623092284

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284US
- Make and model: Boeing 727251
- Aircraft serial: 21323
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THE AFT GALLEY EMERGENCY EXIT SIGN WAS INOPERATIVE.  REPLACED THE BATTERY PACK AND POWER SUPPLY, CHECKED OK.
